Share Facebook
Crohn's Disease Forum » Treatment » 5-ASA/Mesalamine » Mezavant side effects


08-17-2016, 01:48 AM   #1
Ozboz
Senior Member
 
Ozboz's Avatar
 
Join Date: Jun 2012
Location: Melbourne S.E. Suburbs, Victoria, Australia

My Support Groups:
Mezavant side effects

Hi guys been on mezavant now for about 6 days and having some side effects.
My side effects are a bit of acne on back and shoulder and a spot on my chest, severe tiredness, frequent bowel motions they are formed but frequent and also brain fog and lower back and lower andomen pain is this normal as the body gets used too the medication or should I keep going with the meds like my GI says I should do. Also forgot to ad I get really bad inegestion but only after dinner and it last for like 6 hours then i can get a bit when I go to bed

Last edited by Ozboz; 08-17-2016 at 04:20 AM.
Reply

Crohn's Disease Forum » Treatment » 5-ASA/Mesalamine » Mezavant side effects
Thread Tools


All times are GMT -5. The time now is 08:54 AM.
Copyright 2006-2017 Crohnsforum.com